# SDR AALA201809129019

- Difficulty date: September 10, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 24,847 hours, 20,466 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ON DESCENT RECEIVED "BLEED APU LEAK" ON EICAS ASSOCIATED WITH A STRONG BURNING SMELL. TROUBLESHOOT PER FIM 36-22-00-810-822-A AND REPAIR PER APPLICABLE AMM. ACCOMPLISHED J/C 43L00021001 RAN BOTH ENGINES INDIVIDUALLY AT IDLE AND BOTH PACKS INDIVIDUALLY FROM EACH ENGINE BLEED SOURCE (FULL HOT, FULL COLD). NO ODOR NOTED. FOUND OPEN WIRING FAULT ON BOTH LOOP 1 AND LOOP 2. CLEANED CONNECTIONS ON LOOP 1 AT LOCATION 46 AND LOOP 2 AT LOCATION 74 PER TSM 36-22-00-810-813. OPERATIONS CHECK GOOD.
